# SDR HALA2010090600400

- Difficulty date: September 6, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 14,958 hours, 36,370 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH FWD OF LANDING LAMP ON WING TIP RT LOWER SURFACE.  WITHIN LIMITS OF REPAIR IAW SRM 57-30-01, OK TO CONTINUE, EDDY CURRENT, NO CRACKS NOTED.
